Alert archive / Georgia / Small Craft Advisories in 2011

Small Craft Advisory 53, NWS Charleston, SC

September 19, 2011

NWS Charleston, SC issued this small craft advisory at Sep 19, 2011, 12:24 PM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Sep 19, 2011, 12:24 PM EDT (16:24 UTC)
Expired
Sep 19, 2011, 6:00 PM EDT
In force
6 hr
Issued by
NWS Charleston, SC

The text

As transmitted, in the capitals the NWS used until 2016.

243 
WHUS72 KCHS 191624
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1224 PM EDT MON SEP 19 2011

AMZ354-192200-
/O.EXP.KCHS.SC.Y.0052.000000T0000Z-110919T1600Z/
/O.NEW.KCHS.SC.Y.0053.110919T1624Z-110919T2200Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
1224 PM EDT MON SEP 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ374-200030-
/O.CON.KCHS.SC.Y.0052.000000T0000Z-110920T1000Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1224 PM EDT MON SEP 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
TUESDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

$$
2 follow-up statements
926 
WHUS72 KCHS 191930
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
330 PM EDT MON SEP 19 2011

AMZ374-200400-
/O.EXT.KCHS.SC.Y.0052.000000T0000Z-110920T0400Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
330 PM EDT MON SEP 19 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

$$

AMZ354-192200-
/O.CON.KCHS.SC.Y.0053.000000T0000Z-110919T2200Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
330 PM EDT MON SEP 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
852 
WHUS72 KCHS 192152
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
552 PM EDT MON SEP 19 2011

AMZ354-192300-
/O.EXP.KCHS.SC.Y.0053.000000T0000Z-110919T2200Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
552 PM EDT MON SEP 19 2011

...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM EDT THIS EVENING...

WINDS AND SEAS WILL CONTINUE TO GRADUALLY SUBSIDE TONIGHT...AND
SMALL CRAFT ADVISORY CONDITIONS ARE NO LONGER EXPECTED.

$$

AMZ374-200400-
/O.CON.KCHS.SC.Y.0052.000000T0000Z-110920T0400Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
552 PM EDT MON SEP 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at Sep 19, 11:02 AM EDT, 1 hour 22 minutes earlier.

Area forecast discussion, Sep 19, 11:02 AM EDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
1102 AM EDT MON SEP 19 2011

.SYNOPSIS...
A WEDGE OF HIGH PRESSURE WILL REMAIN IN THE LEE OF THE APPALACHIANS
THROUGH TONIGHT...AS A COASTAL TROUGH RESIDES OFFSHORE. THE COASTAL
TROUGH WILL SHIFT INLAND TUESDAY AND LINGER OVER THE SOUTHEAST STATES
THROUGH THURSDAY...RESULTING IN UNSETTLED WEATHER CONDITIONS. A COLD
FRONT WILL APPROACH FROM THE WEST THURSDAY NIGHT AND SLOWLY MEANDER
THROUGH THE AREA INTO SATURDAY. HIGH PRESSURE IS THEN EXPECTED TO
BUILD BACK INTO THE REGION SUNDAY INTO EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SURFACE ANALYSIS DEPICTS A WEDGE OF HIGH PRESSURE CONTINUING TO
BUILD SOUTH INTO THE REGION FROM NEW ENGLAND. AS A PROGRESSIVE
UPPER LEVEL TROUGH MOVES ACROSS THE MISSISSIPPI VALLEY...THIS WEDGE WILL
SLOWLY WEAKEN TODAY WHILE SHIFTING TOWARD THE NEW ENGLAND COAST.

SIGNIFICANT BREAKS IN THE CLOUD COVER HAVE DEVELOPED LATE THIS
MORNING...BUT WITH PLENTY OF LOW LEVEL MOISTURE TRAPPED BENEATH
THE INVERSION EXPECT AN EXPANSIVE CUMULUS FIELD TO DEVELOP WITH
SKIES BECOMING MOSTLY CLOUD ACROSS MOST AREAS ONCE AGAIN.

INCREASING ISENTROPIC ASCENT AND LOW LEVEL MOISTURE CONVERGENCE OVER
NORTH COASTAL GEORGIA AND EVEN NORTHWARD ALONG THE FAR SOUTHERN
SOUTH CAROLINA COAST COULD LEAD TO THE FORMATION OF SCATTERED
SHOWER DEVELOPMENT THIS AFTERNOON...WITH PERHAPS MORE ISOLATED
COVERAGE JUST INLAND FROM THE COAST. THE BULK OF THE PRECIPITATION
HOWEVER SHOULD REMAIN JUST OFF THE IMMEDIATE COAST.

TEMPERATURES HAVE RESPONDED NICELY THIS MORNING DUE TO THE BREAKS
IN THE CLOUD COVER...BUT THE WARMING TREND SHOULD SLOW AS CLOUD
COVER BECOMES MORE EXTENSIVE. HIGHS ARE GENERALLY EXPECTED TO BE
AROUND 80 DEGREES TODAY...AN INCREASE FROM THE PREVIOUS FEW DAYS
WHEN THE WEDGE WAS STRONGER AND CLOUDS PERSISTED ALL DAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/...
INCREASING ISENTROPIC LIFT AND MID LEVEL SHORT WAVES WILL LEAD
TO INCREASING CHANCES FOR SHOWERS AND A FEW COASTAL TSTMS TONIGHT
PARTICULARLY AFTER MIDNIGHT. STRONG LOW LEVEL CONVERGENCE AND
THE MARCH OF THE COASTAL TROUGH TOWARD THE COAST...SIGNAL SIGNS FOR A
POTENTIAL OF LOCALIZED VERY HEAVY RAINFALL IN AREAS TO E OF INTERSTATE
95 LATE TONIGHT AS PWATS SURGE OVER 2 INCHES IN A TROPICAL AIR
MASS. THERE ARE 2 CAMPS OF MODEL SOLUTIONS THAT SHOW HEAVY RAIN
PINNED TO THE IMMEDIATE COAST FROM THE SAVANNAH RIVER ENTRANCE TO
CHARLESTON COUNTY AND THE OTHER SOLUTION INDICATES A POTENTIAL OF
HEAVY RAIN A BIT FURTHER INLAND TO W OF BEAUFORT AND CHARLESTON.
EITHER WAY...WE LOOK TO SEE AN ONSET OF SOME DOWNPOURS AND HAVE
MENTIONED HEAVY RAIN IN OUR HAZARDOUS WEATHER OUTLOOK. FURTHER
INLAND OVER GEORGIA AND PLACES LIKE HAMPTON AND ALLENDALE COUNTIES
APPEAR TO HAVE LESSER CHANCES FOR OVERNIGHT RAINS BUT CHANCES DO
EXIST. TEMPS WILL BE STEADY OR EVEN RISE LATE ALONG THE COAST.

MODEL SOLUTIONS ARE IN GOOD AGREEMENT SHOWING A COASTAL TROUGH
SHIFTING INLAND TUESDAY MORNING THEN LINGER OVER THE SOUTHEAST
UNITED STATES THROUGH THURSDAY. WITH A DEEP TROPICAL AIRMASS
RESIDING OVER THE REGION THROUGH THE SHORT TERM PERIODS...EXPECT A
RATHER UNSETTLED STRETCH OF DAYS. EXACT DETAILS WILL BE DIFFICULT TO
PIN DOWN HOWEVER...AS MESOSCALE FEATURES WILL BE QUITE DIFFICULT TO
ASCERTAIN MORE THAN 12 HOURS IN ADVANCE...AND THIS WILL HAVE A
FAIRLY SIGNIFICANT IMPACT ON THE OVERALL FORECAST.

THAT SAID...WITH PLENTY OF DEEP MOISTURE IN PLACE...THE LINGERING
TROUGH OF LOW PRESSURE...ALONG WITH SOME WEAK UPPER LEVEL FORCING
FOR ASCENT THROUGH THE SHORT TERM PERIODS...WILL NEED TO CARRY HIGH
CHANCE OR LOW END LIKELY POPS EACH DAY.

COULD SEE SOME FAIRLY IMPRESSIVE RAINS ON TUESDAY AS A NICE SLUG OF
2 TO 2.25 INCH PWATS MOVES ACROSS THE REGION AS THE COASTAL TROUGH
SHIFTS INLAND. CONFIDENCE ON HOW EXACT MESOSCALE DETAILS WILL PLAY
OUT PRECLUDES ISSUING A FLASH FLOOD WATCH FOR THE TIME BEING...BUT
WILL ADDRESS THE POTENTIAL FOR HEAVY RAINFALL AND FLASH FLOODING IN
THE HAZARDOUS WEATHER OUTLOOK.

TEMPERATURES WILL BE HIGHLY DEPENDENT ON AMOUNT OF CLOUD COVER AND
COVERAGE OF SHOWER/THUNDERSTORM ACTIVITY. AS A RESULT...HAVE KEPT
MAX TEMPERATURES GENERALLY A COUPLE DEGREES BELOW MOS...WITH
OVERNIGHT LOWS CLOSE TO GUIDANCE VALUES.

&&

.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
MEDIUM RANGE GUIDANCE IS COMING INTO BETTER AGREEMENT WITH RESPECT
TO THE OVERALL SYNOPTIC PATTERN EVOLUTION LATE WEEK AND OVER THE
WEEKEND. THE OPERATIONAL MODELS ARE ON ALL ON BOARD SUGGESTING A
COLD FRONT WILL APPROACH THE REGION FROM THE WEST THURSDAY NIGHT AND
SHIFT THROUGH THE LOCAL AREA BETWEEN FRIDAY THROUGH EARLY SATURDAY.
HIGH PRESSURE IS THEN EXPECTED TO BUILD BACK INTO THE REGION SUNDAY
INTO EARLY NEXT WEEK. OVERALL...WILL KEEP CHANCE OR SLIGHT CHANCE
POPS GOING THURSDAY NIGHT THROUGH SATURDAY WITH A TREND TOWARD MORE
OPTIMISTIC WEATHER CONDITIONS BY SATURDAY. WITH HIGH PRESSURE
EXPECTED TO BUILD BACK INTO THE REGION SATURDAY NIGHT INTO EARLY
NEXT WEEK...WILL FAVOR A RAIN FREE FORECAST. ABOVE NORMAL
TEMPERATURES ARE EXPECTED THURSDAY NIGHT AND FRIDAY...WITH
TEMPERATURES RETURNING CLOSER TO CLIMATOLOGY FOR FRIDAY NIGHT
THROUGH MONDAY.

&&

.AVIATION /15Z MONDAY THROUGH FRIDAY/...
MVFR CIGS THROUGH MID TO LATE MORNING GIVEN THE WEDGE SYNOPTIC
PATTERN STILL IN PLACE. WILL NEED TO WATCH FOR SHOWER CHANCES AT
KSAV DURING THIS AFTERNOON AS DEEPER MOISTURE INCREASES AND A WEAK
SEA BREEZE DEVELOPS. WE CONTINUED TO SHOW VFR CIGS THIS AFTERNOON
BUT CONFIDENCE IS NOT ALL THAT GOOD GIVEN THE DEEPENING ONSHORE
FLOW. TONIGHT...LIKELY TO SEE MVFR OR LOWER CIGS AFTER MIDNIGHT
WITH SHOWER CHANCES AT TIMES AND CB WAS MENTIONED AT KCHS LATE.

EXTENDED AVIATION OUTLOOK...UNSETTLED CONDITIONS ARE EXPECTED
THROUGH THE WEEK...AS A LINGERING TROUGH OF LOW PRESSURE AND DEEP
TROPICAL MOISTURE REMAIN IN PLACE OVER THE SOUTHEAST UNITED STATES.
MVFR OR LOWER CIGS AND/OR VSBY/S WILL BE POSSIBLE AT TIMES
THROUGHOUT THE WEEK. EXPECT IMPROVING CONDITIONS FRIDAY AND OVER
THE WEEKEND AS HIGH PRESSURE BUILDS BACK INTO THE AREA.

&&

.MARINE...
THE WEDGE/S EFFECTS ON THE COASTAL WATERS WILL WEAKEN TODAY WITH
A SLIGHT EASING OF PINCHED GRADIENT BUT SEAS WILL LIKELY BE SLOW
TO SUBSIDE GIVEN THE WAVE TRAJECTORIES AND FETCH. WE ARE A BIT
SUSPECT THAT THE MODELS ARE SUBSIDING WINDS OVER THE GEORGIA
WATERS A BIT FAST TODAY GIVEN THE COASTAL TROUGH IS MAKING A MOVE
NW AS HIGH PRES TO THE N WEAKENS. SMALL CRAFT ADVISORIES WILL
REMAIN IN EFFECT THROUGH THE DAY FOR ALL GEORGIA WATERS DUE TO
WINDS AND SEAS.

TONIGHT...WINDS WILL VEER TO MORE E AND EVEN ESE LATE AS THE
TROUGH NEARS. SPEEDS SHOULD COME DOWN AS SPEED CONVERGENCE
INCREASE. AN SCA WILL CONTINUE OVER OUR OUTER GEORGIA WATERS
AS SEAS REMAIN QUITE ELEVATED.

TUESDAY THROUGH SATURDAY...A COASTAL TROUGH WILL SHIFT INLAND
TUESDAY MORNING...WITH ATLANTIC RIDGING THEN BUILDING BACK OVER
THE WATERS TUESDAY AFTERNOON THROUGH THURSDAY. A COLD FRONT WILL
APPROACH FROM THE WEST THURSDAY NIGHT AND SHIFT THROUGH THE WATERS
ON FRIDAY. HIGH PRESSURE IS THEN EXPECTED TO BUILD BACK INTO THE
REGION OVER THE UPCOMING WEEKEND. NOT ANTICIPATING ANY SIGNIFICANT
MARINE ISSUES...WITH WINDS AND SEAS REMAINING BELOW ADVISORY
LEVELS.

RIP CURRENTS...THERE IS A MODERATE RISK FOR RIP CURRENTS AGAIN
TODAY ALONG THE GEORGIA COAST DUE TO A SLIGHT ONSHORE WIND
COMPONENT AND SMALL LONG PERIOD SWELLS IMPACTING THE COAST.
ONSHORE FLOW AND CONTINUED SWELLS COULD KEEP THE RIP CURRENT RISK
ELEVATED INTO MID-WEEK.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT TUESDAY FOR AMZ374.
     SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR AMZ354.

&&

JAQ
Hazardous weather outlook, Sep 19, 4:09 AM EDT, 8 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
409 AM EDT MON SEP 19 2011

GAZ117-119-139-141-201000-
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
409 AM EDT MON SEP 19 2011

...MODERATE RISK FOR RIP CURRENTS IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RISK FOR RIP CURRENTS.

HEAVY RAIN...A DEEP TROPICAL AIRMASS WILL OVERSPREAD THE AREA AFTER
MIDNIGHT AS A COASTAL TROUGH EDGES CLOSER TO SHORE. NUMEROUS HEAVY
RAINFALL PRODUCING SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP...AND THIS MAY RESULT IN LOCALIZED FLOODING...PRIMARILY
ALONG AND EAST OF INTERSTATE 95.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

HEAVY RAIN...A DEEP TROPICAL AIRMASS WILL REMAIN OVER THE REGION
ON TUESDAY AS A COASTAL TROUGH SHIFTS ONSHORE. NUMEROUS HEAVY
RAINFALL PRODUCING SHOWERS AND THUNDERSTORMS ARE EXPECTED...AND
THIS MAY RESULT IN LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047>052-
201000-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
409 AM EDT MON SEP 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

HEAVY RAIN...A DEEP TROPICAL AIRMASS WILL OVERSPREAD THE AREA AFTER
MIDNIGHT AS A COASTAL TROUGH EDGES CLOSER TO SHORE. NUMEROUS HEAVY
RAINFALL PRODUCING SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP...AND THIS MAY RESULT IN LOCALIZED FLOODING...PRIMARILY
ALONG AND EAST OF INTERSTATE 95.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

HEAVY RAIN...A DEEP TROPICAL AIRMASS WILL REMAIN OVER THE REGION
ON TUESDAY AS A COASTAL TROUGH SHIFTS ONSHORE. NUMEROUS HEAVY
RAINFALL PRODUCING SHOWERS AND THUNDERSTORMS ARE EXPECTED...AND
THIS MAY RESULT IN LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ330-350-352-354-374-201000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
409 AM EDT MON SEP 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in Georgia, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.